# SDR GTIA010548

- Difficulty date: April 7, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION ON BELT FRAME AT STATION 1041 BETWEEN 27L AND 27R.  REMOVED CORROSION IAW SRM MD-80 SRM 51-10-3.  FORMED NEW ANGLE FOR REPAIR IAW SRM MD-80 51-10-02.  LOCATED AND DRILLED ANGLE IAW IAW MD-80 SRM 53-01.  INSTALLED ANGLE IAW MD-80 SRM 51-30-2.  (M)
